# SDR F3LA200800070

- Difficulty date: February 17, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-111
- Aircraft serial: 1560
- Aircraft time: 23,203 hours, 10,080 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53477154004
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C CHECK, INSPECTION REPORTED LEVEL 1 CORROSION OF AFT CARGO PIT DOOR THRESHOLD AT EIGHTEEN (18) LOCATIONS AROUND ATTACHMENT HOLES AND ADJACENT TO THRESHOLD ITSELF.  MAINTENANCE REMOVED CORROSION IN ACCORDANCE WITH REQUIREMENTS OF A319 SRM 51-74-00, PARAGRAPH 6 AND EA A9-53R-30055.  HFEC (EDDY CURRENT) INSPECTION WAS PERFORMED.  NO DEFECTS FOUND.  REPAIRED AREAS TREATED, PRIMED AND PAINTED IN ACCORDANCE WITH EA REQUIREMENTS.  THIS WAS A MAJOR REPAIR.  FOLLOWING COMPLETION OF REPAIRS, THRESHOLD WAS INSPECTED AND FOUND ACCEPTABLE.
